# SDR DLM90070196

- Difficulty date: March 7, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD 900
- Aircraft serial: 53396
- Aircraft time: 29,018 hours, 15,259 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE WAS FOUND WITH A CRACK NEAR THE AFT END OF THE ANGLE.  THE CRACK MEASURED 1" LONG AND IS TYPICAL OF CRACKS DOCUMENTED PER BAC S/B MD90-53-027.  THE CRACK WAS TRIMMED OUT AND REPAIRED WITH A REPAIR ANGLE PER THE S/B AND PER DAL ER/A   460482-14.
